Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finite dimensionality of irreducible unitary representations of compact quantum groups


Author: Xiu Chi Quan
Journal: Proc. Amer. Math. Soc. 121 (1994), 851-858
MSC: Primary 46L89; Secondary 17B37, 22E60, 58B30, 81R50
MathSciNet review: 1186135
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the representations of Hopf $ {C^ \ast }$-algebras; the main result is that every irreducible left unitary representation of a Hopf $ {C^\ast}$-algebra with a Haar measure is finite dimensional. To prove this result, we first study the comodule structure of the space of Hilbert-Schmidt operators; then we use this comodule structure to show that every irreducible left unitary representation of a Hopf $ {C^\ast}$-algebra with a Haar measure is finite dimensional.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L89, 17B37, 22E60, 58B30, 81R50

Retrieve articles in all journals with MSC: 46L89, 17B37, 22E60, 58B30, 81R50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1186135-4
Keywords: Hilbert-Schmidt operator, Hopf $ {C^\ast}$-algebra, Haar measure
Article copyright: © Copyright 1994 American Mathematical Society